Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 21-30 of 51 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
21
Two-channel sampling in wavelet subspaces

Kim, J. M.; Kwon, Kil-Hyunresearcher, ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, v.23, no.1, pp.115 - 125, 2015

22
Enriched P-1-Conforming Methods for Elliptic Interface Problems with Implicit Jump Conditions

Jo, Gwanghyun; Kwak, Do Youngresearcher, ADVANCES IN MATHEMATICAL PHYSICS, 2018-06

23
Multigrid methods for improving the variational data assimilation in numerical weather prediction

Kang, Youn-Hee; Kwak, Do Youngresearcher; Park, Kyungjeen, TELLUS SERIES A-DYNAMIC METEOROLOGY AND OCEANOGRAPHY, v.66, 2014-04

24
INVOLUTIONS ON A SURFACE OF GENERAL TYPE WITH p(g) = q=0, K-2=7

Lee, Yongnamresearcher; Shin, Yong Joo, OSAKA JOURNAL OF MATHEMATICS, v.51, no.1, pp.121 - 139, 2014-01

25
NONEXISTENCE OF SOLITON-LIKE SOLUTIONS FOR DEFOCUSING GENERALIZED KDV EQUATIONS

Kwon, Soonsikresearcher; Shao, Shuanglin, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2015-02

26
Association between district-level perceived safety and self-rated health: a multilevel study in Seoul, South Korea

Kim, Seung-Sup; Choi, Jaesung; Park, Kisoo; Chung, Yeonseungresearcher; Park, Sangjo; Heo, Jongho, BMJ OPEN, v.4, no.7, 2014-07

27
CoReHA 2.0: A Software Package for In Vivo MREIT Experiments

Jeon, Kiwan; Lee, Chang-Ockresearcher, COMPUTATIONAL AND MATHEMATICAL METHODS IN MEDICINE, 2013

28
Convex and Concave Decompositions of Affine 3-Manifolds

Choi, Suhyoungresearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.51, no.1, pp.243 - 291, 2020-03

29
SPIKE LAYER SOLUTIONS FOR A SINGULARLY PERTURBED NEUMANN PROBLEM: VARIATIONAL CONSTRUCTION WITHOUT A NONDEGENERACY

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.18, no.4, pp.1921 - 1965, 2019-07

30
SOME TWO-WEIGHT AND THREE-WEIGHT LINEAR CODES

Li, Chengju; Bae, Sunghanresearcher; Yang, Shudi, ADVANCES IN MATHEMATICS OF COMMUNICATIONS, v.13, no.1, pp.195 - 211, 2019-02

rss_1.0 rss_2.0 atom_1.0